# SDR SWIA202504301226

- Difficulty date: December 26, 2024
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 48,249 hours, 32,583 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E SLAT NO.2 CENTER TRACK UPPER AND LOWER SURFACES WORN (UPPER SURFACE WORN 1" & 7" ABOVE UPPER STOP TAB) (LOWER SURFACE WORN 2.5" , 8.5" & 11" ABOVE ECCENTRIC PIN) AND I/B AND O/B SURFACE WORN (I/B SURFACE WORN 7" ABOVE ECCENTRIC PIN) (O/B SURFACE WORN 4" ABOVE ECCENTRIC PIN  (C-CHECK RO 04/30/2025)PERFORMED ADJUSTMENT & RIGGING CHECK, CHECKED GOOD NO DEFECTS NOTED AT THIS TIME PER REO # 670-57-42-2021 REV --  PAGE 10 STEPS 6 & 7. OPS CHECK GOOD NO DECTS NOTED AT THIS TIME PER CRJ 700 AMM 27-50-00-710-801-A01. PERFORMED BLEND OUT ON R/H WING L/E SLAT NO.2 CENTER TRACK UPPER AND LOWER SURFACES IAW REO 670-57-42-2021 REV-- STEP 1, SHEET 10
